| Catalog Number |
7400-062-000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user from user facility reported that they observed metal shavings on the device during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
D4: gtin field (include full udi if not included in initial mdr).Device evaluation: follow-up report submitted to document device evaluation results.